# SDR CALA9700700

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER CAP CORRODED AT STA 344, LBL 40 TO RBL 17.  THE FLOORBEAM UPPER CAP WAS REMOVED IAW SRM 53-10-9, FIGURE 5.  REPAIR ANGLES, SHIM, AND CHORD WERE FABRICATED AND INSTALLED IAW SRM 53-10-9 AND 51-10-2.
